# SDR FDEA201110184572

- Difficulty date: October 18, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 879-900 LBL 24 NICKED & GOUGED.  BLENDED DAMAGE IAW SRM 51-10-02 AND FOUND OUT OF LIMITS PER SRM 53-  00-52 FIG.101, DETAIL 1, PAGE 102.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02, AND DWG 143N5481. MAJOR REPAIR.
